T Nation

Dropped HCG, Feel Lousy


#1

My Doc told me to drop HCG about two weeks ago and I've really been feeling like shit. I was taking:
1.2 cc's Test cyp (200 mg) per week divided in to twice per week injections with
250 iu's HCG EOD. The Dr told me to drop my test cyp injections to 1/2 cc twice per week and stated that I didn't need the HCG unless I was interested in fertility. My Free T from last blood draw was: 43.2, Total was 1500
I also take:
Anastrozole: 1mg 3 times per week
Levoxyl: (1) 150 mg tab per day
Cytomel (Liothyronine)(2) 5 mcg tabs per day

After dropping the HCG, I immediately noticed my energy level decrease dramatically. Should I go back on and see if my condition improves and report it to the Doc when I see him again in a month? My Doc has been really good and has steered me in the right direction since beginning TRT 1 1/2 years ago, so this isn't a knock against him.
Thanks


#2

Why does he want you to drop hCG? It's not just about fertility, which I'm sure you know. I bet you felt good @1500!

What are the other two compounds you listed for?


#3

Catfish
It may be to help get my Test level down in the 12-1300 range since HCG helps you to produce testosterone naturally while on TRT; 1500 really is too high. I felt good, a bit bloated from water retention, but I don't think it's healthy to maintain a high level like that for too long and from what I've read, it will cause an increase of Estrogen, which I don't want for reasons other than worrying about developing "bitch tits".

I take Levoxyl (Synthroid) and Liothyronine (Cytomel) to combat Hypothyroidism.
I'm thinking about starting the HCG up again and if I have positive results I'll stay on it and the Doc will have to understand and agree(whether he wants to or not).
rb


#4

Are you really taking 3 mg / wk of an AI? What were your E2 levels like. That seems a bit high to me. I could see 2 mg but even still...


#5

gdevine
Yes I am, which I thought may be a problem; it seems that many here take around .25mg every other day or something along that order. My E2 level prior to TRT was at 23.9 Range = 7.63-42.59. What dosage would you suggest?
rb


#6

E2 of 23.9 looks OK, that is right around the sweet spot. How much do you weight? Just curious because 1.2cc a week isn't a whole lot more than what most folks are on and the 1.0cc/wk seems to get most around 600-800.

My last doc told me that anything over 1000 is not healthy long-term. That's where your bloat issues are coming from. Get that down to 1000 or so and you should be better off. Also - you know that more T leads to more E. Getting the T down some may allow you to take less Adex as well. You'll still feel like a champ at 1000.


#7

Catfish,
I'm 6' 2" weighing 243, was 280 before starting TRT last March. I agree with you regarding an E2 level of 23.9, but as I stated, that was prior to starting TRT. I don't have access to my latest blood tests at this moment, I will later this evening so I can't give accurate information regarding my E2 follow up levels. I'd like to decrease my Adex dosage and continue with the HCG. I'm concerned and agree with gdevine's comment in reference to the AI high dosage I'm currently on.
rb


#8

You need hCG for so many reasons! Without it your junk may end-up looking like my 5 year old, your balls may hurt, you may feel crapy and in the fog plus you need it for production of pregnenolone as well.

Read the stickies...


#9

Cat - Post all your new BW levels and ranges here IN THIS THREAD when you can. There are very experienced men on this board who will provide you with excellent guidance and advise.


#10

Instead of dropping hcg because your T is too high, why don't you, you know, maybe decrease your T instead?


#11

gdevine,
I can't agree with you more, I'm stumped as to why my Doc would tell me to come off. As I stated in an earlier post, he hasn't steered me wrong until now. I'm sure he made a mistake that I will correct on my own and let him know. I've read all the stickies and have re-read several times; you've mentioned to Cat in your post exactly why I asked the question I did in my first post, "men on this board who will provide you with excellent guidance and advise". I feel I'm getting that right now.

VT,
I did decrease my T injection amount as stated in my first post on the advice of my Doc; that's why I was stumped when he told me to drop the HCG as well. Bottom line is, I'm going back on the HCG.
rb


#12

Did 250 iu injection HCG last night and feel better already. I need to investigate AI dosage, I am concerned it is too high at current dose of 1mg three times per week. What is a typical dosage?


#13

Wow, 1500 is way too high. If you can stay over 800 you should feel amazing. From all I have read on here and on Dr. christlers manual he puts out, 1mg of Arimidex is what you should be on per week. also I can't believe your doc put you on 200mg test per week either.

I have to think because you dropped from 200mg per week to 100mg per week (if I read that right) you might be feeling 'off' because of that. Look up Dr. Christlers manual and take a look at it.


#14

Tosh,
No, perhaps I mis-stated; I'm now injecting 1/2 cc of 200mg/mL concentration Test twice per week (or 1cc total/week). I was previously injecting 1.2 cc's total per week divided in to two injections. So, I haven't dropped to 100mg per week. After injecting HCG last night and feeling much better today, I'm convinced that dropping the use of HCG was the problem. Now I will adjust the AI down to .25 mg and adjust accordingly if needed.
rb


#15

general recommendations that I have seen for AI are about 1 mg for every 100 mg of test...


#16

Sounds high VT, from what I'm finding through research it looks like .25mg per 100 mg of Test. I also read the reccomendation on Dr. Crislers site, which is .25 mg. We'll see, that's for sure.


#17

It's not high; many TRT Docs "in the know" prescribe 1 mg AI to 100 mg T and it seems to be accurate coming out of the gate. Of course, only BW will tell the true story.


#18

VT and gdevine,

After reading a bit more, I agree with what you've both stated regarding 1 mg AI per every 100 mg T. I mis interpreted what I first read, so I aplogize to VT and thanks again to both of you. You're right gd, blood work is needed to get the real story, however, do you think it would adversely affect me if I dropped to 2 mg per week from the 3 I'm currently on until my next work up in a month? I'm concerned because it seems the more I read, the more it seems that my dosage as it is now is extremely high and could be causing me harm.


#19

Do you have low E sides? ED, joint pain, moodiness, etc?

1mg Adex per 100mg T is general guideline that most follow.


#20

Bingo...plus talk to your doctor...ask him for E2 tests to confirm...but your dose does seem high and unless you know of a good reason that we dont for it being so high, "I" personally wouldn't have any issues lowering my dose...